Exponential sums and forms for varieties over finite fields
Author: Richard G. Sarkisian
Journal: Proc. Amer. Math. Soc. 95 (1985), 372-374
MSC: Primary 11G25; Secondary 14G10, 14G15
MathSciNet review: 806073
Full-text PDF Free Access
Abstract: We prove that the roots of the $L$-function of an Artin-Schreier cover of an algebraic variety defined over a finite field differ from the roots of the zeta function of the cover by roots of unity.
E. Bombieri, On exponential sums in finite fields, Amer. J. Math. 88 (1966), 71-105.